# SDR 05FDEA01818

- Difficulty date: July 6, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Condition: Delaminated
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FX EXTERIOR AT STA 1996 ABOVE MED NR 4, FOUND DEACTIVATED ELT TRANSMITTER ANTENNA DELAMINATED. REPAIRED AS PER EA 1-5330-87580.
